Wednesday, January 23, 2008

It's a KO!

The progestin is winning. It's literally knocked me out. I'm tired most of the time. If I'm not tired than I have a headache, hot flashes, or generally feel like I want to curl into a ball and die, preferably mid nap.

I would think after 16 days, the side effects would be getting better not worse. I feel like I'm barely functioning which is not a desirable state to be in with my work. I've only been awake for 5 hours but I need a nap.

Sorry, my nesties, especially PL. I just don't have the concentration to nest much during the day right now.

Please, dear God, let this medicine get rid of my cysts ASAP. I really can't take too much more.

All I want to do is sleep. Forever, or until the cysts are gone.

I should have a sign hanging on my nose:

Do Not Disturb.

Wake only when ready to TTC.

1 comment:

Darreth Renelle said...

This is funny- wake only to TTC. Thinking of you and constantly praying for you....